MathSciNet Relay Station
MathSciNet bibliographic data
MR2117202 42C15 (42C30)
Cifuentes, P.; Kazarian, K. S.; San Antolín, A. Characterization of scaling functions in a multiresolution analysis. Proc. Amer. Math. Soc. 133 (2005), no. 4, 1013–1023.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement